# SDR DALA2017020601061

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 43,664 hours, 5,678 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Button
- Condition: Shorted
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, FA CREW REPORTS A BRIEF PUFF OF SMOKE FOLLOWED BY AN ELECTRICAL ODOR FROM THE MID RT LAVATORY FA CALL SWITCH.  SMOKE AND ODOR OCCURRED WHEN THE CALL SWITCH WAS RESET.  ODOR AND SMOKE DISSIPATED QUICKLY.  NO ABNORMAL INDICATIONS IN THE FLIGHT DECK.  UNEVENTFUL APPROACH, LANDING, AND TAXI TO THE GATE.  NO EMERGENCY OR OTHER ABNORMAL PROCEDURES PERFORMED.  MAINTENANCE CHECKED ASSOCIATED WIRING AND COMPONENTS. ERA ISSUED TO CAP/STOW CONNECTOR TO SUSPECT SWITCH.  REPLACED THE PASSENGER SERVICE UNIT CALL BUTTON AND LIGHT HOUSING PER ER/A 555192-14.
